# SDR UALA2011022200898

- Difficulty date: February 21, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,027 hours, 13,044 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Heat Exchanger
- Part number: 51G760600U
- Part serial: F12696
- Condition: Faulty
- Location: Idg Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF RT IDG DRIVE LIGHT ON IN FLIGHT AND POSSIBLE FUEL CONTAMINATION AT TERMINATION OF FLT REPLACE IDG AIR-OIL HEAT EXCHANGER AND VALVE.  (HEAT EXCHANGER AND VALVE SHOULD BE REPLACED AS AN ASSY).  AIR OIL COOLER REPLACED IAW MM.
